- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Sudafed PE Sinus Day + Night Relief
Day (per tablet): Phenylephrine hydrochloride 5mg, Paracetamol 500mg.
Night (per tablet): Phenylephrine hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine maleate 2mg.
24 Hour relief from nasal congestion, sinus pressure and headaches when taken as directed. Day tablets - Fast relief from sinus congestion and pressure, plus headaches. Night tablets – relief from sinus congestion, pressure and runny nose so you can get the rest you need.
- Adults and Children 12 years and over: 2 tablets every 4-6 hours as needed.
- Do not exceed the maximum dose of 6 day & 2 night tablets in 24 hours.
Warnings & Cautions
- If symptoms persist, worsen, or new symptoms develop, consult your doctor.
- Do not use: if you have taken paracetamol, if you have taken antihistamines, if you need to drive a car or if you need to operate machinery.
- Keep out of reach of children.
- Not to be used for children under 12 years.
- Ask your doctor before use if you: have high blood pressure, are taking antidepressants, have heart problems, are pregnant, or are taking any other medications to treat cough and cold.
- Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness.
- Avoid alcohol and keep to the recommended dose.
- Store below 30 degrees celsius.
Johnson & Johnson (New Zealand) Limited 2016
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Sudafed PE Sinus Day + Night Relief - 24 Tablets x 1
Sudafed PE Sinus Day + Night Relief - 48 Tablets x 1